Wah June Leong
Wah June Leong
Verified email at
Cited by
Cited by
A new Newton’s method with diagonal Jacobian approximation for systems of nonlinear equations
MY Waziri, WJ Leong, MA Hassan, M Monsi
Journal of mathematics and statistics 6 (3), 246-252, 2010
A Genetic Algorithm with Fuzzy Crossover Operator and Probability.
MJ Varnamkhasti, LS Lee, MR Abu Bakar, WJ Leong
Advances in Operations Research, 2012
A matrix-free quasi-Newton method for solving large-scale nonlinear systems
WJ Leong, MA Hassan, MW Yusuf
Computers & Mathematics with Applications 62 (5), 2354-2363, 2011
Potential human health risk assessment of heavy metals via the consumption of tilapia Oreochromis mossambicus collected from contaminated and†…
CK Yap, A Jusoh, WJ Leong, A Karami, GH Ong
Environmental monitoring and assessment 187, 1-16, 2015
New quasi-Newton methods via higher order tensor models
F Biglari, MA Hassan, WJ Leong
Journal of computational and applied mathematics 235 (8), 2412-2422, 2011
Jacobian computation-free Newton method for systems of Non-Linear equations
MY Waziri, WJ Leong, MA Hassan, M Monsi
Journal of numerical Mathematics and stochastics 2 (1), 54-63, 2010
Multi-objective method for divisible load scheduling in multi-level tree network
S Ghanbari, M Othman, MRA Bakar, WJ Leong
Future Generation Computer Systems 54, 132-143, 2016
A numerical approach for solving singular nonlinear Lane–Emden type equations arising in astrophysics
AK Nasab, A KılıÁman, ZP Atabakan, WJ Leong
New Astronomy 34, 178-186, 2015
A new conjugate gradient coefficient for large scale nonlinear unconstrained optimization
M Rivaie, M Mamat, WJ Leong, M Ismail
Int. Journal of Math. Analysis 6 (23), 1131-1146, 2012
The hybrid BFGS-CG method in solving unconstrained optimization problems
MAH Ibrahim, M Mamat, WJ Leong
Abstract and Applied Analysis 2014, 2014
Jacobian-free diagonal Newton’s method for solving nonlinear systems with singular Jacobian
MW Yusuf, LW June, MA Hassan
Malaysian Journal of Mathematical Sciences 5 (2), 241-255, 2011
A monotone gradient method via weak secant equation for unconstrained optimization
WJ Leong, MA Hassan, M Farid
Taiwanese Journal of Mathematics 14 (2), 413-423, 2010
A new gradient method via quasi-Cauchy relation which guarantees descent
MA Hassan, WJ Leong, M Farid
Journal of Computational and Applied Mathematics 230 (1), 300-305, 2009
A new two-step gradient-type method for large-scale unconstrained optimization
M Farid, WJ Leong, MA Hassan
Computers & Mathematics with Applications 59 (10), 3301-3307, 2010
A restarting approach for the symmetric rank one update for unconstrained optimization
WJ Leong, MA Hassan
Computational Optimization and applications 42, 327-334, 2009
Improved Hessian approximation with modified secant equations for symmetric rank-one method
F Modarres, AH Malik, WJ Leong
Journal of computational and applied mathematics 235 (8), 2423-2431, 2011
On the interval zoro symmetric single-step procedure for simultaneous finding of polynomial zeros
SFM Rusli, M Monsi, MA Hassan, WJ Leong
Applied Mathematical Sciences 5 (75), 3693-3706, 2011
A sufficient descent three-term conjugate gradient method via symmetric rank-one update for large-scale optimization
AU Moyi, WJ Leong
Optimization 65 (1), 121-143, 2016
Multi-criteria based algorithm for scheduling divisible load
S Ghanbari, M Othman, WJ Leong, MRA Bakar
Proceedings of the first international conference on advanced data and†…, 2014
A two-step matrix-free secant method for solving large-scale systems of nonlinear equations
MY Waziri, WJ Leong, M Mamat
Journal of Applied Mathematics 2012, 2012
The system can't perform the operation now. Try again later.
Articles 1–20